×

zbMATH — the first resource for mathematics

Chromatic index of Hamiltonian graphs. (English) Zbl 0257.05105
MSC:
05C15 Coloring of graphs and hypergraphs
05C35 Extremal problems in graph theory
05Cxx Graph theory
57M15 Relations of low-dimensional topology with graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BERGE C.: Graphes et hypergraphes. Dunod, Paris 1970. · Zbl 0213.25702
[2] BOSÁK J.: Chromatic index of finite and infinite graphs. Czechoslovak Math. J. 22, 1972, 272-290. · Zbl 0239.05113
[3] FIAMČÍK J., JUCOVIČ E.: Colouring the edges of a multigraph. Arch. Math. 21, 1970, 446-448. · Zbl 0203.26501
[4] KÖNIG D.: Theorie der endlichen und unendlichen Graphen. Akad. Verlagsgesellschaft, Leipzig 1936. · Zbl 0013.22803
[5] ORE O.: Theory of graphs. Amer. Math. Soc., Providence 1962. · Zbl 0105.35401
[6] SHANNON C. E.: A theorem on coloring the lines of a network. J. Math. and Phys. 28, 1949, 148-151. · Zbl 0032.43203
[7] BN3NHR B. R.: Хроматичєский класс мультиграфа. Кибєрнєтика 1965, \? 3, 29-39.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.